Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 172847, 11 pages
http://dx.doi.org/10.1155/2013/172847
Research Article

Moment Equations in Modeling a Stable Foreign Currency Exchange Market in Conditions of Uncertainty

1Department of Mathematics, Brno University of Technology, Brno 602 00, Czech Republic
2Kyiv National Economic Vadym Hetman University, Kyiv 03680, Ukraine
3The University of Žilina, Žilina 010 26, Slovakia

Received 26 September 2013; Accepted 12 November 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Benth, V. A. Kholodnyi, and P. Laurence, Eds., Quantative Energy Finance: Modelling, Pricing and Heading in Energy, Springer, 2013.
  2. H. Dong and X. Zhao, “Numerical method for a Markov-modulated risk model with two-sided jumps,” Abstract and Applied Analysis, vol. 2012, Article ID 401562, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Huang, C. Peng, X. Chen, and F. Wen, “Dynamics analysis of a class of delayed economic model,” Abstract and Applied Analysis, vol. 2013, Article ID 962738, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Diblík, I. A. Dzhalladova, M. Michalková, and M. Růžičková, “Modeling of applied problems by stochastic systems and their analysis using the moment equations,” Advances in Difference Equations, vol. 2013, article 152, 2013. View at Google Scholar
  5. I. A. Dzhalladova, “Estimates of stability of functional equation of neutral type wih random right part,” TWMS Journal of Pure and Applied Mathematics, vol. 4, pp. 61–68, 2013. View at Google Scholar · View at MathSciNet
  6. I. Dzhalladova, M. Michalková, and M. Růžičková, “Model of stabilizing of the interest rate on deposits banking system using by moment equations,” Tatra Mountains Mathematical Publications, vol. 54, pp. 45–59, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Biswas, “Stochastic dominance and comparative risk aversion,” Review of Economic Analysis, vol. 4, pp. 105–122, 2012. View at Google Scholar
  8. T. Watanabe, “Net worth ratio and financial instability,” Journal of Economic Structures, vol. 2, article 3, 2013. View at Google Scholar